# SDR CA951215017

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 002504
- Condition: Corroded
- Location: Elt
- Component: Martech, EB2BCD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ELT WAS SENT IN FOR RECERTIFICATION AND BATTERY REPLACEMENT. CASE HAD TO BE PRIED OPEN. ELT UNIT WAS FOUND SEIZED BETWEEN THE BATTERY CASE AND THE INSIDE OF THE CASE DUE TO HEAVY BATTERY LEAKAGE AND S UBSEQUENT CORROSION. BATTERY DUE DATE WAS JULY 1995, THE SAME DUE DATE AS REPORTED ON SDR 950801411. SUBMITTER REPORTS THIS AS BEING THE 5TH SUCH OCCURRENCE HE HAS REPORTED.
